# SDR CA151202009

- Difficulty date: November 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,792 hours
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Valve
- Part number: 4100S00901
- Condition: Faulty
- Location: Door Seal
- Part time: 5,327 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECENT MAINTENANCE HISTORY SHOWED THE L1 DOOR SEAL WAS INTERMITTENTLY NOT INFLATING. THIS HAD CAUSED AN AIR TURNBACK AND THE SYSTEM TESTED SERVICEABLE FOLLOWING THE APPLICATION OF HEAT TO THE AIRCRAFT. THE SEAL FAILED TO INFLATE DURING SUBSEQUENT TROUBLESHOOTING AND THE DOOR SEAL PRESSURIZING VALVE WAS REPLACED AS WAS THE DOOR SEAL. THE L1 DOOR SEAL WAS ALSO FOUND TO HAVE A CUT AND SOME ENTRAPPED WATER. FOLLOWING THE REPLACEMENT OF THE PRESSURIZING VALVE AND SEAL THE SYSTEM WAS TESTED SERVICEABLE AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
